# SDR IPXA2020012435284

- Difficulty date: January 9, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 57,004 hours, 13,886 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CL/H O/B ELEVATOR #1 & #2 ATTACH FITTINGS ARE DAMAGED.REPAIRED DAMAGED L/H O/B ELEVATOR #1 & #2 ATTACH FITTINGS IAW VT-SAA EA 011-5520-01-A7981 REV. IR AND UPS EO MD11-5550-75209-A. (MINOR)
